Skip to Main Content
Skip Nav Destination

On Journal Bearings of Finite Length With Variable Viscosity

J. Appl. Mech. Jun 1959, 26(2): 179-183 (5 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Shuangbiao Liu
Tribology International. January 2012, 48
  • G. W. Roberts
  • A. R. Davies
  • T. N. Phillips
International Journal for Numerical Methods in Fluids. January 1991, 13(2)
  • G. Ramanaiah
Applied Scientific Research, Section B. January 1965, 12(5-6)
  • G. Ramanaiah
Applied Scientific Research. January 1965, 12(1)
Close Modal

or Create an Account

Close Modal
Close Modal